Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: They're AWFUL!!!! karen t bag

Posted by Jug on November 7, 2003, at 21:49:55

In reply to Re: They're AWFUL!!!!, posted by karen t bag on October 13, 2003, at 4:20:04

> im gradually tapering off effexor - gone from 75mg to 37.5 - half a tablet twice a day - side effects are already hitting one week on - angry or tearful - screaming at the kids over nothing - raedy to cry at the drop of a hat - and such vivid dreams - is there anyone out there i can chat to??? im dreading cutting it out completley
>
> thanks

Come off very gradually. It has been a few years now since I was on Effexor and I still remember how hard it was to get off of it. I had the help of clonazepam for my nerves and then reduce the doses slowly down to pin sized pieces. This drug should be removed from the market. Good Luck.
Jug


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jug thread:12459
URL: http://www.dr-bob.org/babble/20031105/msgs/277634.html